On the rational recursive sequence

Open access

Abstract

In this paper we consider the difference equation

(E) with positive parameters and nonnegative initial conditions. We use the explicit formula for the solutions of equation (E) in investigating their behavior.

[1] ANDRUCH-SOBI_LO, A.-MIGDA, M.: Further properties of the rational recursive sequence , Opuscula Math. 26 (2006), 387-394.

[2] CINAR, C.: On the positive solutions of the difference equation Appl. Math. Comput. 150 (2004), 21-24.

[3] CINAR, C.: On the positive solutions of the difference equation Appl. Math. Comput. 156 (2004), 587-590.

[4] CHANG, D. C.-STEVI´C, S.: On the recursive sequence Appl. Anal. 82 (2003), 145-156.

[5] EL-OWAIDY, H. M.-AHMED, A. M.-MOOUSA, M. S.: On the recursive sequences Appl. Math. Comput. 145 (2003), 747-753.

[6] KOSMALA, W. A.-KULENOVIC, M. R. S.-LADAS, G.-TEIXEIRA, C. T.: On the recursive sequence J. Math. Anal. Appl. 251 (2000), 571-586.

[7] LI, W. T.-SUN, H. R.: Dynamics of rational difference equation, Appl. Math. Comput. 163 (2005), 577-591.

[8] HUANG, Y. S.-KNOPF, P. M.: Bondedness of positive solutions of second-order rational difference equations, J. Difference Equ. Appl. 10 (2004), 935-940.

[9] STEVI´C, S.: More on a rational recurrence relation, Appl. Math. E-Notes 4 (2004), 80-84.

[10] YAN, X.-LI, W.: Global attractivity in the recursive sequence Appl. Math. Comput. 138 (2003), 415-423.

[11] YANG, X.-SU, W.-CHEN, B.-MEGSON, G.-EVANS, D.: On the recursive sequences Appl. Math. Comput. 162 (2005), 1485-1497.

Tatra Mountains Mathematical Publications

The Journal of Slovak Academy of Sciences

Journal Information


CiteScore 2017: 0.37

SCImago Journal Rank (SJR) 2017: 0.363
Source Normalized Impact per Paper (SNIP) 2017: 0.482

Mathematical Citation Quotient (MCQ) 2017: 0.14

Target Group

researchers in the all fields of mathematical research

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 63 63 5
PDF Downloads 32 32 5